# SDR SCNA20201116231

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR WEB INBOARD OF GALLEY FITTING, STA1016, LBL 31, WL 208.  AFT CABIN FLOOR SHEAR WEB AT BS 1016 LBL 31 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM NO ALLOWABLE LIMITS.  REMOVED AND REPLACED SHEAR WEB, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 147A5700 REV.
